MAUDE Adverse Event Report: VYAIRE MEDICAL, INC 3100A VENT ASSY,DOMESTIC; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC 3100A VENT ASSY,DOMESTIC; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 768901
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the unit will be pressurized but fails to start.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Some information was not provided and is unknown; therefore, a udi cannot be provided.Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The customer did not return the device for evaluation; however, a field service engineer (fse) was able to go onsite to evaluate the device, and upon power-up, the customer reported issue was observed.The root cause could not be determined during the device evaluation.The fse reseated the ddi cable connections and verified the power-on board functionality and performed calibration of the ddi board.All calibration tests passed successfully, and the device was returned to clinical service in normal operating condition.

Brand Name
3100A VENT ASSY,DOMESTIC
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd
mettawa IL 60045
Manufacturer Contact
mindy faber
1100 bird center dr.
palm springs, CA 92262
MDR Report Key23227589
Report Number3013421741-2025-01739
Device Sequence Number9686122
Product Code LSZ
UDI-Device Identifier10190752155329
UDI-Public(01)10190752155329
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number768901
Device Catalogue Number768901
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown